MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DXTEND GLENOSPHERE STD D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY INTERNATIONAL LTD - 8010379 DXTEND GLENOSPHERE STD D38MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Model Number 130760138
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Unspecified Tissue Injury (4559)
Date of Event 06/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Device report from depuy synthes australia reports an event as follows: it was reported that patient underwent a right shoulder revision on (b)(6)2023, due to a clicking sound and increasing pain which has become significant during the last few months.This report is for dxtend glenosphere std d38mm.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d6: date of implantation is an unknown date in 2012.D9: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND GLENOSPHERE STD D38MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17306328
Report Number1818910-2023-13969
Device Sequence Number7213519
Product Code HSD
UDI-Device Identifier10603295027768
UDI-Public(01)10603295027768
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192855
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130760138
Device Catalogue Number130760138
Device Lot Number5124211
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND SCREW LOCK D4.5X24MM.; DXTEND STAND PE CUP D38 +9MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale